# SDR SIMA200434213

- Difficulty date: December 1, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 11,756 hours, 12,452 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND SERVICE DOOR SILL IS CORRODED ON TOP SURFACE AROUND NUT PLATES.  REPLACED SERVICE DOOR SILL IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.(K)
